MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER
Model Number L100
Medical Device Problem Codes Data Problem (3196); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited an alert message indicating that battery replacement indicator had been reached on january 1, 2000 and that remote monitoring was disabled.Analysis of device data was requested.Technical services discussed that this was a false positive explant indicator related to a software update and that all other device functions remain available.Additionally, it was noted that the battery status is at beginning of life and that due to the elective replacement indicator (eri) values not been set, the number zero is causing the date to show as january 1, 2000.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Boston scientific issued a field safety notice update to physicians regarding unintended behaviors observed with a software update designed to detect high battery impedance and prevent initiation of safety mode in accolade devices.The associated investigation determined that the software update led to this device experiencing a false positive response that resulted in disablement of the wandless telemetry.Boston scientific has developed an additional software update to address this unintended behavior.

Brand Name
ESSENTIO? SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24068492
Report Number2124215-2026-02440
Device Sequence Number10386524
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)200216
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2020
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number721336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/14/2026
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale